On Centralizing and Strong Commutativity Preserving Maps of Semiprime Rings

  • Ö. Gölbaşı
  • Shuliang Huang
  • E. Koç

Abstract

We study some properties of centralizing and strong commutativity preserving maps of semiprime rings.
Published
25.02.2015
How to Cite
Gölbaşı Ö., HuangS., and KoçE. “On Centralizing and Strong Commutativity Preserving Maps of Semiprime Rings”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 2, Feb. 2015, pp. 279-85, http://umj.imath.kiev.ua/index.php/umj/article/view/1980.
Section
Short communications